# SDR 2008UALA01394

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 48,308 hours, 7,214 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773318
- Part serial: 0021
- Condition: Unwanted Deploy
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 3R SLIDE DISCHARGED.  SLIDE DEPLOYED ACCIDENTALLY.  REPLACED DOOR SLIDE PER AMM 25-66-00 P.201, 25-66-01 P.401, REPLACED 'EPAS' RESERVOIR PER AMM 52-11-22 P.401.  AC OK FOR SERVICE.
